# SDR USAA2008120892192

- Difficulty date: November 17, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 82,625 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N51578200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - WEB REPAIR ANGLE CRACKED AT BS 860 - BS 878, BL 0, WL 207.  REPLACED WEB REPAIR ANGLE CRACKED AT BS 860 - BS 878, BL 0, WL 207 IAW B757 SRM 51-40-02 AND 143N5157-8200.
